Mid-Ohio Honda Indy 200 June 29 thru July 2, 2023

NTT IndyCar® Series Indy NXT Series USAC USF Pro 2000 USF2000 Porsche Sprint Challenge: GT3 Cup Wednesday, June 28, 2023 4:00 pm - 5:00 pm Track walk (golf carts, tuggers or walking only! Two wheeled vehicles are not allowed Thursday, June 29, 2023 Mid-Ohio Registration - Registration Building at Gate #3 6:45 am - 7:00 pm USAC Timing - Track Systems Check 8:30 am 11:30 am 12:00 pm 5:10 pm Promoter Test Day USF2000 Test #1 (01:20.1824 Michael d'Orlando 10/2/2021) 12:00 pm - 1:05 pm 1:15 pm - 2:20 pm USF Pro 2000 Test #1 (01:14.8576 David Malukas 7/28/2018) IndyCar OEM Laps 2:30 pm - 2:45 pm 2:55 pm - 4:00 pm USF2000 Test #2 4:10 pm - 5:10 pm USF Pro 2000 Test #2 5:30 pm - 6:30 pm Track walk (golf carts, tuggers or walking only! Two wheeled vehicles are not allowed Friday, June 30, 2023 6:45 am - 7:00 pm Mid-Ohio Registration - Registration Building at Gate #3 Morning Meeting at LEC camp site 6:45 am 7:35 am - 7:50 am Corner workers drive to corners USF Pro 2000 Practice #1 8:00 am - 8:30 am (01:14.8576 David Malukas 7/28/2018) USF2000 Practice #1 8:45 am - 9:15 am (01:20.1824 Michael d'Orlando 10/2/2021) 9:30 am - 10:10 am Porsche Sprint Challenge North America Practice #1 (open practice) 10:25 am - 10:55 am USF Pro 2000 Qualifying #1 (20 min. max. green) 11:10 am - 11:40 am USF2000 Qualifying #1 (20 min. max. green) 11:45 am - 12:05 pm Lunch break (0:20) 11:50 am - 12:00 pm On-Track Activity / Demo Laps 12:10 pm - 12:50 pm Porsche Sprint Challenge North America Practice #2 1:05 pm - 1:35 pm USF Pro 2000 Qualifying #2 (20 min. max. green) 1:55 pm - 2:40 pm Indy NXT Practice #1 (01:10.8079 Oliver Askew 7/27/2019) (01:03.870 Simon Pagenaud in 2016) 3:05 pm - 4:20 pm NTT IndyCar Practice #1 4:40 pm - 5:20 pm **USF2000 Race #1** (20 laps) or (40 minutes) (4:36 DSYE / 4:40 GF) Saturday, July 1, 2023 Mid-Ohio Registration - Registration Building at Gate #3 6:45 am - 5:00 pm 6:45 am Morning Meeting at LEC camp site 7:30 am - 7:45 am Corner workers drive to corners 7:55 am - 8:15 am Porsche Sprint Challenge North America Qualifying 8:35 am - 9:20 am Indy NXT Practice #2 9:45 am - 10:45 am NTT IndyCar Practice #2 (45 min. Limited Guarantee) 11:00 am - 11:40 am USF2000 Race #2 (20 laps) or (40 minutes) (10:56 DSYE / 11:00 GF) USF Pro 2000 Race #1 (30 laps) or (50 minutes) (11:51 DSYE / 11:55 GF) 11:55 am - 12:45 pm 12:45 pm - 12:55 am Lunch break (0:10) 1:00 pm - 1:40 pm **Porsche Sprint Challenge North America Race #1** (35 min + 1 lap) (12:56 DSYE - Formation Lap) Afternoon break (0:15) 1:45 pm - 2:00 am 1:55 pm - 2:00 pm Demo Laps 2:05 pm - 2:25 pm Indy NXT Qualifying #1 (8 Minutes of Green in 15 Minute window) NTT IndyCar Qualify. & Firestone Fast 6 (R1 10-5-10 min, 10, R2 10, 10, R3 6 / 6g min) 2:45 pm - 4:15 pm USF2000 Race #3 (20 laps) or (40 minutes) (4:26 DSYE / 4:30 GF) 4:30 pm - 5:10 pm USF Pro 2000 Race #2 (30 laps) or (50 minutes) (5:21 DSYE / 5:25 GF) 5:25 pm - 6:15 pm 6:30 pm Cookout in Lake Erie Area Sunday, July 2, 2023 6:45 am - 1:00 pm Mid-Ohio Registration - Registration Building at Gate #3 Morning Meeting at LEC camp site 6:45 am 7:30 am - 7:45 am Corner workers drive to corners 8:00 am - 8:40 am Porsche Sprint Challenge North America Race #2 (35 min + 1 lap) (7:56 DSYE - Formation Lap) 8:45 am - 10:20 am Morning break (1:35) 8:55 am - 9:00 am Demo Laps 9:00 am - 10:00 am 2-Seater & Event Car Rides 10:15 am - 10:30 am Pace Car/Race Control ck 10:30 am - 11:00 am NTT IndyCar Warmup 11:10 am - 11:20 am Civic Type R Corral Laps 11:40 am - 12:35 pm **Indy NXT Race** (35 laps) or (55 minutes) (11:35 DSYE / 11:40 GF) Lunch break (0:50) 12:40 pm - 1:30 pm Pre-Race NTT IndyCar (Driver Intro at 1:05) - Cars to Grid (from Garage to Grid 12:50) 12:47 pm In Grid Formation - (Anthem at 1:34) - (Drivers to cars 1:37) - (DSYE at 1:46) 1:31 pm

1:53 pm - 3:45 pm 3:45 pm - 4:10 pm Honda Indy 200 NTT IndyCar Race – (80 laps - Race Number 9 of the 2023 Series) (on USA) Estimated NTT IndyCar Post Race